MAUDE Adverse Event Report: ECOLAB / MICROTEK DOMINICANA, S.A. VENODYNE COMPRESSION SLEEVE

ECOLAB / MICROTEK DOMINICANA, S.A. VENODYNE COMPRESSION SLEEVE
Model Number V3012-FC
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the compression system and the sleeve were returned and analyzed.The compression system was tested with a test sleeve and functioned with no alarms.The sleeve were tested and the compressor system would not reach the desired pressure.The vent holes were measured using pin gauge and the sleeves were found to be within current specification.The sleeves were inflated and submerged in water.No leaks were detected around the seams of the sleeves, but air was observed at the vent holes on the sleeve.
 
Event or Problem Description
It was reported that during multiple uses, the alarm system would continually sound off.It was noted that this has occured during surgeries and the compression system or sleeves cannot be replaced.The surgeries were continued without therapy.No patient complications have been reported as a result of this event.

Brand Name
VENODYNE COMPRESSION SLEEVE
Common Device Name
COMPRESSION SLEEVE
Manufacturer (Section D)
ECOLAB / MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana,
DR 
MDR Report Key8137428
Report Number8043817-2018-40014
Device Sequence Number950256
Product Code JOW
UDI-Device Identifier50748426036238
UDI-Public50748426036238
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV3012-FC
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1